# SDR DLL10980567

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1180
- System (JASC): 3350 · Emergency Lighting
- Part: Power Pack
- Part number: 516574
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

4R LARGE EXIT SIGN DOES NOT ILLUM WITH EMERG LTS.  REPLACED EMERG POWER PACK AT 4R LOCATION.
